Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 618340, 6 pages
Research Article

A Note on Parametric Surfaces in Minkowski 3-Space

Department of Mathematics, Faculty of Sciences, University of Çankiri Karatekin, 18100 Çankiri , Turkey

Received 3 February 2014; Accepted 18 June 2014; Published 10 July 2014

Academic Editor: Yiyu Cai

Copyright © 2014 Esra Betul Koc Ozturk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Esra Betul Koc Ozturk, “A Note on Parametric Surfaces in Minkowski 3-Space,” The Scientific World Journal, vol. 2014, Article ID 618340, 6 pages, 2014. doi:10.1155/2014/618340